# SDR SWAA064276

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 53,265 hours, 53,339 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 569670
- Part serial: MX488677
- Condition: Seized
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST POSITION 5, ALTERNATE FLAPS NO HELP.  REMOVED AND REPLACED FLAP ALT HYDRAULIC MOTOR PER MM.
